MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF3616C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Abdominal Pain (1685); Insufficient Information (4580)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: e tlw1616c82e, serial/lot #: (b)(4), ubd: 24-may-2014, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted during the endovascular treatment of a 80mm abdominal aortic aneurysm.It was reported approximately 10 years post the index procedure, the patient presented to the er with abdominal pain.Cta demonstrated a type iii endoleaks between the main body and ipsilateral limb. a 1616124 limb was bridged between the main body and the ipsilateral limb.Per physician, the cause of the type iiia endoleak is most likely due to morphology changes which lead to increased tortuosity and disease progression in both common iliacs.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14218519
Report Number9612164-2022-01608
Device Sequence Number4194657
Product Code MIH
UDI-Device Identifier00613994991034
UDI-Public00613994991034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2014
Device Model NumberETBF3616C145E
Device Catalogue NumberETBF3616C145E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date04/27/2022
Date Device Manufactured05/14/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale